# SDR SWAA2022070624298

- Difficulty date: June 30, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 27,308 hours, 12,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR OVER-WING EMERGENCY LIGHT INOP. / [01] PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. TEST OK;[02] VERIFIED STEP 1.
